# SDR AT0200059

- Difficulty date: April 4, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N834AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN IS BULGED JUST FORWARD OF STA 996 AT STR 25L AND 23L.  REMOVED FASTENERS AND TIE FITTING 25L AT STA 996.  REMOVED CORROSION, OUT OF LIMITS.  REMOVED TIE FITTING 25L.  REMOVED CORROSION.  REMOVED SHIM BELOW FITTING 25L.  SHIM CORRODED OUT OF LIMIT.  INSTALLED TIE FITTING AT 25L STA 996 AT AFT PRESSURE BULKHEAD.  INSTALLED TIE FITTING AT 23L STA 996 AT AFT BOTTOM PRESSURE BULKHEAD IN ACCORDANCE WITH DC9 SRM 51-30-02.
